# SDR RRXA003273

- Difficulty date: October 10, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLES AND WORN TRACK TO THE PILOTS RT AFT SEAT TRACK, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-3-0, 53-2-3 FIG.11.
